Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Luke, Yudell L.
1977.
On the error in Padé approximations for functions defined by Stieltjes integrals.
Computers & Mathematics with Applications,
Vol. 3,
Issue. 4,
p.
307.
Frenzen, C. L.
and
Wong, R.
1988.
Uniform Asymptotic Expansions of Laguerre Polynomials.
SIAM Journal on Mathematical Analysis,
Vol. 19,
Issue. 5,
p.
1232.
Hsu, L. C.
1995.
Certain asymptotic expansions for laguerre polynomials and Charlier polynomials.
Approximation Theory and its Applications,
Vol. 11,
Issue. 1,
p.
94.